CureZone   Log On   Join
Tongue changing on anti-candida diet. Concerned!
 
fakebloom Views: 1,003
Published: 3 years ago
 

Tongue changing on anti-candida diet. Concerned!


So I just recently started an anti-candida diet (low carb, no sugar) and am feeling quite a bit better (way less brain fog, less aches, less depression). I've been analyzing my tongue throughout my health journey and I'm a bit concerned with what I'm seeing. Previously, I had a thick white coating at the back, scalloped edges and multiple horizontal cracks. The cracks come and go and the coating has always been pretty consistent. Now since starting this protocol it seems like my tongue is much worse. The white coating is starting to creep forward and the cracks have multiplied by a huge number. I've seen people on these forums say their oral thrush cleared up quite quickly once they started a protocol. At the same time, what do these cracks mean? Is it possible I'm somehow harming my body despite feeling better?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

1.500 sec, (1)